Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Swollen ankles after exertion. Taking simistatin for hypertension. Have acid reflux. Could the swelling be due to blood clot?

I am a 53 year old African American petite woman, height 5 weight 104 lbs. I m concerned because my ankles were swolen yesterday evening, my left one more than the right one and I was very tired. Granted I have been working 4 10 hour days for past 2 weeks and my sleep has been off. I do have high cholesterol and take simistatin, but just started taking them again yesterday after being off of them for about a month. I do have acid reflux and watch my diet . I haven t exercised regularly for about 3 months. This morning the swelling has decreased but they are still slightly swolen. Wondering if this could be due to blood clot because I wasn t taking cholesterol medicine. Thanks for your insights and time. YYYY@YYYY
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
hello sir, swelling can be due to poor circulation and venous return. assuming your age factor and medications you take circulation might be probable cause... plz visit your neareast massage therapist or physiotherapist to help you in this concern.
Answered: Fri, 4 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor